# SDR CALA2013121600912

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 24,464 hours, 8,465 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING BOX REAR SPAR VERTICAL PRESS WEB CRACKED 3/4 INCHES AT RBL 43 & WL 197.  CTR WING BOX REAR SPAR VERTICAL PRESS WEB REPAIRED AT RBL 43 & WL 197 IAW B737 SRM 57-10-10 REPAIR 3.
